# SDR SWAA2024041561751

- Difficulty date: March 11, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA AT STA.947 LBL 24 T CAP UNDER LAV MOUNT IS CORRODED<[01] REMOVED DAMAGE; LOCATED; DRILLED; AND INSTALLED REPAIR PARTS (T-CHORDS; SPLICES; AND STRAPS) REMOVED AND REINSTALLED SUBSTRUCTURE THAT WAS REMOVED TO ACCOMPLISH REPAIR AT SECTION 47 STA 947.5; REF B737NG SRM 53-70-51-2R-5;[02] VERIFIED REMOVED DAMAGE; LOCATED; DRILLED; AND INSTALLED REPAIR PARTS (T-CHORDS; SPLICES; AND STRAPS) REMOVED AND REINSTALLED SUBSTRUCTURE THAT WAS REMOVED TO ACCOMPLISH REPAIR AT SECTION 47 STA 947.5; REF B737NG SRM 53-70-51-2R-5
